# SDR SWAA2022013163706

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 76,616 hours, 45,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 194E HAS ELONGATED HOLES ; / [01] REMOVED AND REPLACED 194E PANEL PER AMM 53-51-21.
